# SDR IPXA2015101394755

- Difficulty date: September 28, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bulkhead
- Part number: 2214050523DY
- Part serial: 1034001
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, NR 2 NOSE COWL INLET, AFT BULKHEAD AT 9:00 POSITION, CRACKED AT AMBIENT PRESSURE SENSOR.  REPAIRED IAW SRM 54-10-00, REPAIR 14.
